USMLE Forums

USMLE Forums (https://www.usmle-forums.com/)
-   USMLE Step 1 Forum (https://www.usmle-forums.com/usmle-step-1-forum/)
-   -   Repeated USMLE Questions Step 1- 4399 (https://www.usmle-forums.com/usmle-step-1-forum/625643-repeated-usmle-questions-step-1-4399-a.html)

sohag100 11-10-2019 03:47 PM

Repeated USMLE Questions Step 1- 4399
 
A 54-year-old man with a history of chronic obstructive pulmonary disease (COPD) presents by his son to the emergency room semi-unconscious with shortness of breath. He has nausea, diarrhea and restlessness for the last four hours. His arterial oxygen saturation is 88% with room air. His ECG shows normal sinus rhythm with non-specific changes in lateral leads. The patient uses albuterol inhalation, ipratropium bromide, theophylline and Lisinopril. Three days ago, he had an exacerbation of his COPD and was prescribed ciprofloxacin and supplemental oxygen at night and during ambulation.
What is the most likely cause of this patient presentation to the ER? #usmle #medicine
A- Interaction of ciprofloxacin to albuterol
B- Interaction of ciprofloxacin to ipratropium bromide
C- Interaction of ciprofloxacin to theophylline
D- Interaction of ciprofloxacin to Lisinopril
E- Interaction of ciprofloxacin to oxygen
Answer


All times are GMT -8. The time now is 10:11 PM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.

USMLE® & other trade marks belong to their respective owners, read full disclaimer
USMLE Forums created under Creative Commons 3.0 License. (2009-2019)